American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Anne V. Shepler and Sarah Witherspoon. A Poincar\'e-Birkhoff-Witt theorem for quadratic algebras with group actions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Paul Levy. Isomorphism problems of noncommutative deformations of type $D$ Kleinian singularities. Trans. Amer. Math. Soc. 361 (2009) 2351-2375. MR 2471922.
Abstract, references, and article information   
View Article: PDF

[3] Anne V. Shepler and Sarah Witherspoon. Hochschild cohomology and graded Hecke algebras. Trans. Amer. Math. Soc. 360 (2008) 3975-4005. MR 2395161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yi Ming Zou. Crystal bases for $U_{q}(\Gamma(\sigma_{1},\sigma_{2},\sigma_{3}))$. Trans. Amer. Math. Soc. 353 (2001) 3789-3802. MR 1837259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James J. Zhang. On Gelfand-Kirillov Transcendence Degree . Trans. Amer. Math. Soc. 348 (1996) 2867-2899. MR 1370657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Allan Adler and Pradeep Shukla. Formal moduli of modules over local $k$-algebras . Trans. Amer. Math. Soc. 337 (1993) 143-158. MR 1091702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1